liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On finite sum theorems for transfinite inductive dimensions
Linkoping Univ, Dept Math, S-58183 Linkoping, Sweden.
1999 (English)In: Fundamenta Mathematicae, ISSN 0016-2736, E-ISSN 1730-6329, Vol. 162, no 1, 91-98 p.Article in journal (Refereed) Published
Abstract [en]

We discuss the exactness of estimates in the finite sum theorems for transfinite inductive dimensions trind and trInd. The technique obtained gives an opportunity to repeat and sometimes strengthen some well known results about compacta with trind not equal trInd. In particular we improve an estimate of the small transfinite inductive dimension of Smirnov's compacts S-alpha, alpha < omega(1), given by Luxemburg [Lu2].

Place, publisher, year, edition, pages
1999. Vol. 162, no 1, 91-98 p.
Keyword [en]
transfinite dimension
National Category
Natural Sciences
Identifiers
URN: urn:nbn:se:liu:diva-49815OAI: oai:DiVA.org:liu-49815DiVA: diva2:270711
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2017-12-12

Open Access in DiVA

No full text

In the same journal
Fundamenta Mathematicae
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf